# SDR TRAX200701255

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 19,622 hours, 15,988 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE SHAFT CORRODED.  CREW ESCAPE HATCH REMOVED AND REPLACED AS PER CMM 52-22-03  -  CREW ESCAPE HATCH HANDLE OPS TEST C/O IAW 52-22-03.
